MAUDE Adverse Event Report: EBI, LLC. SPINALPAK ASSEMBLY; NON-INVASIVE, BONE GROWTH, STIMULATOR

EBI, LLC. SPINALPAK ASSEMBLY; NON-INVASIVE, BONE GROWTH, STIMULATOR
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.Medical product: peek roi-a cage.Medical product: two 13 mm vertebridge alloy plates.Therapy date: (b)(6) 2018.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient complained of pain from the spinalpak stimulator.The patient was using the device on their lumbar spine.The patient stated that using the spinalpak caused her back pain to become worse.The patient reported that the pain was on average a 5, on a scale of 1 to 10.The patient said that the pain level can increase up to an 8 or 9.When the patient started to experience more pain, the patient discontinued use of the spinalpak stimulator.The patient reported that the intense pain has not decreased since discontinuing treatment with the unit.The patient is waiting for the doctor's office to reach out for a follow up appointment.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: h3: device evaluated by manufacturer updated to no.H6: method code updated to 3331: analysis of production records.H6: method code updated to 4114: device not returned.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.The following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description
It was reported that the patient complained of pain from the spinalpak assembly.The patient was using the device on their lumbar spine.The patient stated that using the spinalpak caused her back pain to become worse.The patient reported that the pain was on average a 5, on a scale of 1 to 10.The patient said that the pain level can increase up to an 8 or 9.When the patient started to experience more pain, the patient discontinued use of the spinalpak.The patient reported that the intense pain has not decreased since discontinuing treatment with the unit.The patient is waiting for the doctor's office to reach out for a follow up appointment.Attempts have been made and no further information has been provided.

Brand Name
SPINALPAK ASSEMBLY
Common Device Name
NON-INVASIVE, BONE GROWTH, STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10088478
Report Number0002242816-2020-00053
Device Sequence Number3081515
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067716
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;